# SDR CA120103013

- Difficulty date: December 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE WHEN THE FLIGHT CREW ENCOUNTERED SMOKE IN THE COCKPIT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AIRPORT WHERE AN UNEVENTFUL OVERWEIGHT LANDING WAS PERFORMED WITH ARFF STANDING BY. ARFF PERSONNEL INSPECTED THE ACFT AFTER LANDING AND FOUND NO INDICATION OF FIRE OR SMOKE ON BOARD. ALL PASSENGERS WERE DEPLANED AT THE GATE AND MAINTENANCE CONTINUED THE INSPECTION OF THE ACFT.  MAINTENANCE DETERMINED THAT BECAUSE THE ACFT WAS DE-ICED PRIOR TO DEPARTURE, A QTY OF THE DE-ICING FLUID ENTERED THE AIR CONDITIONING SYS CAUSING THE ODOR AND THE SMOKE.  MAINTENANCE ALSO PERFORMED AN OVERWEIGHT LANDING INSPECTION PRIOR TO RETURNING THE ACFT BACK INTO SERVICE.  SOURCE, TSB DAILY REPORT.
